# SDR UPS98826933

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4611067N
- Condition: Cracked
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 70 THE LONG 28L END FITTING IS CRACKED.  REMOVED AND REPLACED THE END FITTING PER SRM 51-1-21, 51-1-20D AND DWG 4611067.
